# SDR UPS98827401

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E AT STA XFS 329.000- THE LWR L/E RIB IS CRACKED AT MID SPAN.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
